Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Characteristic cycles of discrete series for $ {\bf R}$-rank one groups


Author: Jen-Tseh Chang
Journal: Trans. Amer. Math. Soc. 341 (1994), 603-622
MSC: Primary 22E46; Secondary 22E47
MathSciNet review: 1145961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the characteristic cycles of the discrete series representations for connected $ \mathbb{R}$-rank one linear groups. The computation is made through the moment maps; we determine their fibers and the cohomology in question case by case. The multiplicity of the discrete series, in terms of their Harish-Chandra parameters, is given by recursive formulae; for groups of type $ A$ and $ B$ closed formulae are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E47

Retrieve articles in all journals with MSC: 22E46, 22E47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1145961-2
PII: S 0002-9947(1994)1145961-2
Article copyright: © Copyright 1994 American Mathematical Society